To populate Scholarly, sign in here .


Title Forcing Domination Numbers of Graphs Under Some Binary Operations
Posted by Sergio Jr. Canoy
Authors Armada, Cris; Canoy, Sergio Jr.
Publication date 2018
Journal Advances and Applications in Discrete Mathematics
Volume 19
Issue 3
Pages 16
Publisher Pushpa
Abstract In this paper, we characterize the dominating sets on the join, corona, and composition of two graphs. Further, we determine the domination number and the forcing domimation of each of these graphs.
Index terms / Keywords domination, forcing domination, join, corona, compositiom